# SDR 9513649156

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8915E
- Make and model: Doug DC-9-14
- Aircraft serial: 45832
- System (JASC): 2740 · Stabilizer Control System
- Part: Primary Trim
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY TRIM WOULD NOT OPERATE IN NOSE UP POSITION WITH YOKE SWITCHES, FUNCTIONED PROPERLY FROM SUITCASE HANDLES.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  OPERATIONAL CHECK WAS NORMAL ON GROUND.  DISCREPANCY COULD NOT BE DUPLICATED, AIRCRAFT RETURNED TO SERVICE.
